Asymptotic behaviour of oscillatory solutions of a fourth-order nonlinear differential equation

Miroslav Bartušek; Jan Osička

Mathematica Bohemica (2002)

  • Volume: 127, Issue: 3, page 385-396
  • ISSN: 0862-7959

Abstract

top
Asymptotic behaviour of oscillatory solutions of the fourth-order nonlinear differential equation with quasiderivates y [ 4 ] + r ( t ) f ( y ) = 0 is studied.

How to cite

top

Bartušek, Miroslav, and Osička, Jan. "Asymptotic behaviour of oscillatory solutions of a fourth-order nonlinear differential equation." Mathematica Bohemica 127.3 (2002): 385-396. <http://eudml.org/doc/249034>.

@article{Bartušek2002,
abstract = {Asymptotic behaviour of oscillatory solutions of the fourth-order nonlinear differential equation with quasiderivates $y^\{[4]\}+r(t)f(y)=0$ is studied.},
author = {Bartušek, Miroslav, Osička, Jan},
journal = {Mathematica Bohemica},
keywords = {oscillatory solution; fourth order differential equation; oscillatory solution; fourth-order differential equation},
language = {eng},
number = {3},
pages = {385-396},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Asymptotic behaviour of oscillatory solutions of a fourth-order nonlinear differential equation},
url = {http://eudml.org/doc/249034},
volume = {127},
year = {2002},
}

TY - JOUR
AU - Bartušek, Miroslav
AU - Osička, Jan
TI - Asymptotic behaviour of oscillatory solutions of a fourth-order nonlinear differential equation
JO - Mathematica Bohemica
PY - 2002
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 127
IS - 3
SP - 385
EP - 396
AB - Asymptotic behaviour of oscillatory solutions of the fourth-order nonlinear differential equation with quasiderivates $y^{[4]}+r(t)f(y)=0$ is studied.
LA - eng
KW - oscillatory solution; fourth order differential equation; oscillatory solution; fourth-order differential equation
UR - http://eudml.org/doc/249034
ER -

References

top
  1. Asymptotic Properties of Oscillatory Solutions of Differential Equations of n -th Order, FOLIA FSN Univ. Masarykiana Brunensis, Masaryk University, Brno, 1982. (1982) MR1271586
  2. On structure of solutions of a system of four differential inequalities, Georg. Math. J. 2 (1995), 225–236. (1995) MR1334878
  3. Asymptotic behaviour of oscillatory solutions of n -th order differential equations with quasiderivatives, Czechoslovak Math. J. 47 (1997), 245–259. (1997) MR1452419
  4. On unbounded oscillatory solutions of n -th order differential equations with quasiderivatives, Nonlin. Anal. 30 (1997), 1595–1605. (1997) MR1490082
  5. On oscillatory solutions of third order differential equation with quasiderivatives, (to appear). (to appear) MR1784252
  6. Limit-point type results for nonlinear fourth-order differential equations, Nonlin. Anal. 28 (1997), 779–792. (1997) MR1422183
  7. Asymptotic Properties of Solution of Nonautonomous Ordinary Differential Equations, Kluwer Acad. Press, Dordrecht, 1993. (1993) MR1220223

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.